Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

BackGround Info:

Im 15. I just turned 15 about 10 day's ago. Im a freshman (9th grade).

I was Just prescribed 40mg Sotret.

I have had acne since the 6th grade. I have been seeing a dermatologist for 2 years.

My acne has gone from Acne Rosacea to Cysts.

I have taken:

Doxycyclin (6 Mothes-Didnt do anything)

Tazorac 1%-(The best topical treatment i have used. But wast enough to stop the breakouts)

Duac-(Didnt Do anything)

Differin-(Didnt do anything)

And some other stuff i'll update as soon as i remember it.

Day 2:

My face is reallyoily. I have been taking it at dinner and washing my face in the morning.

Nose and mouth are starting to peel. I'm still getting a little bit of cyst's. But its mostly ok.

Pimples and Blackhead's are reallyeasy to pop for some reason.

Share this post


Link to post
Share on other sites

Day 6

Ok. Face is starting to dry out. My eyes and lips are starting to feel dry. My acne has flared up` and my skin is really sensitive to light. No to mention that my back hurt's REALLY bad!

Share this post


Link to post
Share on other sites
Day 6

Ok. Face is starting to dry out. My eyes and lips are starting to feel dry. My acne has flared up` and my skin is really sensitive to light. No to mention that my back hurt's REALLY bad!

what dose are you on? make sure you moisturize a lot!!! and use something strong on your lips..

Share this post


Link to post
Share on other sites

Im taking 40Mg Sotret.

I use cetaphil moisturizer and cortibalm for my lips.

Day 7

Woot! Officially 1 week in.

Face is still at the beginning of the peeling stage. Last night i woke up to a nasty nose bleed :doh: .

Im washing my face in the morning with cetaphil and moisturizing afterward's.

Share this post


Link to post
Share on other sites

Ya ill definitely look into that if it gets worse.

Day 8

My lips are really beginning to get worse. And my acne is just as bad, if not worse. Im gonna start washing it more. I hope it get's better

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×